Bulletin of the American Mathematical Society

Axisymmetric potential problems suggested by biological considerations

R. B. Kelman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 835-838.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525705

Mathematical Reviews number (MathSciNet)
MR0153864

Zentralblatt MATH identifier
0122.33902

Citation

Kelman, R. B. Axisymmetric potential problems suggested by biological considerations. Bull. Amer. Math. Soc. 69 (1963), no. 6, 835--838. https://projecteuclid.org/euclid.bams/1183525705


Export citation